# SDR DALA2022110707177

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CORROSION INTERNAL STRUCTURE FASTENERS HEAD LOCATED BTW FR28 TO FR35 AND BTW STR 38L TO STR 38R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE FASTENERS LOCATED BTW FR28 TO FR35 AND BTW STR 38L TO STR 38R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11. (2485018)
